# SDR CA981109025

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 414
- Engine: Cont TSIO520J
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 085112120
- Condition: Corroded
- Location: Rt Engine
- Part time: 5,032 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ENGINE REMOVAL FROM RIGHT HAND POSITION, AN AREA ON OUTBOARD ENGINE RT BEAM HAD A SLIGHT BUMP.  FURTHER EXAMINATION REVEALED A PORTION OF THE Z-SECTION WHICH MAKES UP THE BEAM WAS CORRODED RIGHT THROUGH.  INBOARD BEAM ALSO CORRODED.  SUBMITTER SUGGESTS THAT OTHER OPERATORS SHOULD LOOK AT THIS AREA.
